# SDR ASAA2024070551688

- Difficulty date: July 5, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320600
- Part serial: NSN
- Condition: Corroded
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR THRESHOLD CORROSION MARKED IN RED GROUNDED - YES. REPAIRED AREA AT FR68 STGR 23L Y1732 IAW A320 SRM 53-41-14-300-001 REV 149-01MAY2024 STEPS 1 THRU 36. ORIGINAL THICKNESS BEFORE REWORK .071, REMAINING THICKNESS AFTER REWORK .040 PER A320 SRM 53-41-14-283-002 FIG 2 SHT1 FLAG NOTE 1, INSTALLED PRINCIPLE 4 REPAIR FOR REWORK UP TO 50% OF NOMINAL THICKNESS. FOUND CORROSION IN TWO EACH ATTACHMENTS HOLES, ORIGINAL HOLE DIA .245, REAMED HOLES TO .330 DIA. MAXIUM ALLOWABLE HOLE DIA .354.  ATTACHMENT HOLES FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-41-14-283-002 FIG 2 SHT1 FLAGNOTE 7. ACCOMPLISHED DVI OF REWORK AND SURROUNDING AREA AS WELL AS HFEC OF SURFACE AND BFEC OF ALL HOLES IAW A320 NTM PT6 51-10-08, NO DEFECT FOUND TOOL #T8257F. FH: 31288:17, FC: 10866, WV015 MSN 5515 REPAIR CAT A WITH NO SUPPLEMENTAL INSPECTIONS.  SEE ATTACH PHOTOS FOR REPAIR/REWORK DIMENSIONS AND LOCATIONS.
